Af after coming off the pill

Discussion in 'Trying To Conceive' started by cupcake25, Sep 2, 2009.

  1. cupcake25

    cupcake25 New Member

    Joined:
    Aug 26, 2009
    Messages:
    4
    Likes Received:
    0
    I am just wondering how long everyone's first AF after coming off the pill lasted?

    Mine came 29 days after my withdrawal bleed and I still have it now on CD16:growlmad: got a feeling it is going to muck up my cycles..I should have already OV'd by now!

    Any advice grateful, thanks!
     
  2. banana1011

    banana1011 Well-Known Member

    Joined:
    Jul 23, 2009
    Messages:
    1,101
    Likes Received:
    0
    Let's see...after withdrawal bleed, got my AF 12 days later, and then again 13 days after that. Finally cycle 3 was better.

    I hate to say it, but we have to wait it out and let our bodies adjust to the lack of synthetic hormones and get used to our own hormones.
     
  3. cupcake25

    cupcake25 New Member

    Joined:
    Aug 26, 2009
    Messages:
    4
    Likes Received:
    0
    it sucks! i thought i was doing really well when AF arrived 29 days after withdrawal bleed (thought my cycles were actually going to be back to normal as was only on the pill for 3 months) and then it decides it is going to stay for over 2 weeks...meh!
     
  4. Angel_dust

    Angel_dust Pregnant with #3

    Joined:
    Mar 17, 2009
    Messages:
    1,197
    Likes Received:
    0
    Mine has been weird, i came off the pill on 20th July, had AF turn up last weekend, which gave me silly false hopes because i was later than expected. BUt AF has only lasted 3 days, was extremely light and has now stopped dead with no bleeding for days on end like i expected.

    I'll probably pay for it and get a mega heavy one next time, i still feel bloated and bleh. Can't wait for al those damn hormones to leave so i know whats going on. Guess it was silly to expect my cycles to go bac to normal straight away!

    I'm just impatient, lol :confused:
     
  5. Guppy051708

    Guppy051708 2 by Sea 2 by Land

    Joined:
    Sep 4, 2009
    Messages:
    29,369
    Likes Received:
    6
    I know the feeling Angel_Dust. :cry:
    My last day taking the pill (not the placebo) was August 15th. Then I got the :witch: when I should have (August 19). I am hoping that everything went back to normal but I doubt that it did :( It's very upsetting because I only have one chance to get a :bfp: (due to insurance issues). My chart is so messed up too!

    https://www.fertilityfriend.com/ttc/calendar_module.php?cd=6

    Also, I bought the clear-blue easy OPK but I think it's messed up. For some reason only a very light line appeared. It wasn't even two like it was supposed to be! idk. :shrug: At any rate, maybe i'll still ovulate, just later than expected? Im being hopeful but I don't know if it's realistic or not. I did a ton of reading online and many women said that they got :bfp: during their first cycle off the pill. It seemed like more got preggo than didn't. I have also read that many times a woman will ovulate more than once during their 1st cycle off because the body is hyper-fertile due to the lack of fake hormones.
    I just want this baby so bad :cry: sorry for the rant

    :dust: to you all!:hugs:
     
  6. Megg33k

    Megg33k Going with the flow!

    Joined:
    Jul 7, 2009
    Messages:
    34,848
    Likes Received:
    0
    My withdrawal bleed was 8 days... and I was only BC for 5 days. BLAH!

    Good luck getting it all straightened out! :)
     
  7. tori876

    tori876 Member

    Joined:
    Sep 14, 2009
    Messages:
    12
    Likes Received:
    0
    I went off of the pill in April and my husband and I have been ttc since May. No luck yet. However, I have 3 day light periods. (I didn't even have periods that light when I was on the pill.)
    Was on pill for 7 years straight and 15 years on and off. (So basically since I was 17.) I'm 32 now.
    Anyone else have the issue of periods getting lighter once off of pill?
    I'm not even sure if I'm ovulating yet. Will chart temps next month, but it's the darndest thing...ewcm on cd 8 and then positive opk on cd13 with no mucus. GRRRR.
    :nope:

    Anyone have any advice?
     
  8. nb1984

    nb1984 Mother of one

    Joined:
    Sep 2, 2009
    Messages:
    1,523
    Likes Received:
    0
    I came off my BCp on Mon 17th Aug and got my withdrawl bledd on Fri 21st which lasted until Mon 24th so if I have another 28 day cycle I am due on Fri but I dont seem to have any symptoms at all!
     
  9. AliBoo

    AliBoo Pregnant #1

    Joined:
    Sep 2, 2009
    Messages:
    159
    Likes Received:
    0
    Hmmmm I didnt have a withdrawal bleed? well I dont think I did!

    I got married in November and so stayed on the pill until we were back from honeymoon. My AF came as normal mid December. Then I just never started to take the pill again once my AF had gone but this was a normal AF for me of 3 days.

    January I had a CD 32, Feb CD32, March CD31, April CD 31, May CD 32, June CD 35 July CD 39, August CD 32.

    Dont really know what happened in June and July but I must admit we only TTC at the end of May beginning of June so it could have been a shock to the system!! :haha:
     
  10. buttonnose82

    buttonnose82 Wife & Mummy

    Joined:
    Apr 29, 2009
    Messages:
    8,760
    Likes Received:
    0
    hope it settles for you soon.

    I came off the pill last month, i had a 25 day cycle between withdrawal bleed and first AF which lasted 7 days but 3 of those days were just annoying spotting
     
  11. NGRidley

    NGRidley Pregnant w #1 after MMC

    Joined:
    Aug 19, 2009
    Messages:
    2,335
    Likes Received:
    0
    After coming of BC I had withdrawl bleed 6 days after, which lasted its normal 5 days.

    AF came 29 days later and lasted 6 days.

    based on this AF is due on saturday.

    Even when I came of depo, my cycles went normal right away
     
  12. melon#1

    melon#1 Well-Known Member

    Joined:
    Jul 27, 2009
    Messages:
    360
    Likes Received:
    0
    Hi Tori876

    My periods are lighter off the pill then on them! How bizarre! I shall never take it again, it just messes our bodies up good and proper! xxx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice